# SDR DHL2006801500

- Difficulty date: March 20, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 83,564 hours, 31,809 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Ws 523r
- Part time: 83,564 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 RT STUB WING INTERNAL DOUBLER CRACK STA XFS 523.000 (MAJOR REPAIR) AND NON STANDARD REPAIR (EXTERNAL DOUBLER) ALSO CORRODED.  PERFORMED MAJOR REPAIR IAW SRM 57-2-1A FIG 1.  REMOVED EXISTING EXTERNAL DOUBLER AND CRACKED INTERNAL DOUBLER IAW SRM 51-1-21, SRM 51-1-20D.  FABRICATED EXTERNAL REPAIR DOUBLER (AL7075T6 0.080") AND INTERNAL DOUBLER (AL7075"0" 0.063") IAW SRM 57-2-1A FIG 1.  HEAT TREATED INTERNAL DOUBLER FROM 7075"0" TO 7075T6 IAW SRM 51-1-1 PG 1,13,17.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SRM 57-2-1A FIG 1, SRM 51-1-20D, SRM 51-3-1.
